Facebook Instagram Twitter RSS Feed Back to top

Extension criterion for continuous convexity preserving maps

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Wiesław Kubiś
Detaily:
Rok, strany: 2000, 167 - 175
O článku:
We present a necessary and sufficient condition for extending continuous convexity preserving maps defined on some subsets of a topological convexity space and with values in a compact topological median space. This result can be applied in topology to the theory of superextensions as well as to the lattice theory.
Ako citovať:
ISO 690:
Kubiś, W. 2000. Extension criterion for continuous convexity preserving maps. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 167-175. 1210-3195.

APA:
Kubiś, W. (2000). Extension criterion for continuous convexity preserving maps. Tatra Mountains Mathematical Publications, 19(2), 167-175. 1210-3195.